eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Viibryd cause Tinnitus?

Summary: Tinnitus is found among people who take Viibryd, especially for people who are male, 40-49 old, have been taking the drug for < 1 month, also take medication Clonazepam, and have Depression.

We study 1,573 people who have side effects while taking Viibryd from FDA and social media. Among them, 20 have Tinnitus. Find out below who they are, when they have Tinnitus and more.

You are not alone: join a mobile support group for people who take Viibryd and have Tinnitus >>>

 

 

 

 

Viibryd

Viibryd has active ingredients of vilazodone hydrochloride. It is often used in depression. (latest outcomes from 1,727 Viibryd users)

Tinnitus

Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,173 Tinnitus patients)

On Jan, 30, 2015: 1,564 people reported to have side effects when taking Viibryd. Among them, 20 people (1.28%) have Tinnitus.

Trend of Tinnitus in Viibryd reports

Time on Viibryd when people have Tinnitus * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Tinnitus86.67%6.67%6.67%0.00%0.00%0.00%0.00%

Gender of people who have Tinnitus when taking Viibryd * :

FemaleMale
Tinnitus46.67%53.33%

Age of people who have Tinnitus when taking Viibryd * :

0-12-910-1920-2930-3940-4950-5960+
Tinnitus0.00%0.00%0.00%0.00%0.00%52.63%31.58%15.79%

Severity of Tinnitus when taking Viibryd ** :

n/a

How people recovered from Tinnitus ** :

n/a

Top conditions involved for these people * :

  1. Depression (17 people, 85.00%)
  2. Anxiety (8 people, 40.00%)
  3. Hypothyroidism (3 people, 15.00%)
  4. Blood cholesterol increased (1 people, 5.00%)
  5. Insomnia (1 people, 5.00%)

Top co-used drugs for these people * :

  1. Clonazepam (8 people, 40.00%)
  2. Ginkgo biloba (6 people, 30.00%)
  3. Lipoflavonoid (6 people, 30.00%)
  4. Zinc with vitamin d3 (6 people, 30.00%)
  5. Men's vitamins (6 people, 30.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of viibryd and tinnitus on

Do you have Tinnitus while taking Viibryd?

You are not alone! Join a mobile support group:
- support group for people who take Viibryd and have Tinnitus
- support group for people who take Viibryd
- support group for people who have Tinnitus

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Does clonazapam cause tinnitus or ringing in the ears?
    Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she has skipped days without taking valium and never had a problem. She says Clonazepam caused the tinnitus. I can't find anything that states a side effect of clonazepam is tinnitus.
  • Can xeralto and an antihistimine cause dizziness, shortness of breath, tiredness, etc.
    I also take a blood thinner, xeralto, for a-fib. I have been using a mouthwash of an antihistimine antacid mix for a day and a half.
  • Would the tinnitus abate with if i discontinue methotrexate?
    I've just begun my 4th year of Methotrexate for Rheumatoid issue, but it also alleviated my psoriasis. I am hesitant to discontinue because the benefits are great. However, the tinnitus is becoming unbearable and almost maddening. I will more likely consider talking to my doctor about changing medications if 1. The tinnitus subsides with the discontinuance of Methotrexate and if 2. Other rheumatoid medication would not have the same issues with tinnitus. Just discovered the possible connection minutes ago and am eager and hopeful. Please help. Thank you. -Celeste
  • Does anyone have persistent, ringing tinnitus while taking this drug? (1 answer)
    I was prescribed Atenolol years ago for tachycardia. I took it for many years with little to no side effects, aside from tiredness. I began having PVCs and later was diagnosed with Type 2 Diabetes. My doctor put me on 5 mg. Bystolic and the tinnitus started. I took it about 1 year. My BP wasn't ideal, so he upped it to mg. and the ringing worsened. It's much louder. The report says this drug isn't ototoxic, but I never had tinnitus before taking it. Anyone else????
  • What can i take for a headache when i am on lexapro (1 answer)
    lexapro started only a week ago, feel tightness in jaw and headache, sleeplessness, not sure if lexapro is good for me if i cannot ever take an aspirin or tylenol for sleep.

More questions for: Viibryd, Tinnitus

You may be interested at these reviews (Write a review):

  • Ringing in the ears from linzess
    I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
  • Side effects of using terazosin
    I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
  • Generalised anxiety relief for me
    It's been almost a year on Viibryd. I have not had the brain fog/lack of personality I had with Zoloft, I feel like myself and not a zombie. It was a slightly rough start the first two weeks of it due to some increased agitation and insomnia but at a snap of a finger that was gone. I'm on a mild dose of 10mg which seems to do the trick. I do however notice quickly if I miss a dose. There have been no sexual side effets and as far as weight gain... there's been a some but I was also post-baby, tubes tied and started on birth control due to hormone issues so i'm not sure I can blame it on the Viibryd. I take the 20mg pill and cut it in half but i've taken the 10mg and i almost feel like the 10mg (no cutting of it) works better... I'm overall a happy camper with this drug.
  • Still ill after several years (1 response)
    I became ill several years ago.
    It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.

    After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
    My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
  • Ringing in ear after kenalog injection
    After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog injection.

More reviews for: Viibryd, Tinnitus

Comments from related studies:

  • From this study (14 minutes ago):

  • Recent several deaths

    Reply

  • From this study (3 days ago):

  • thin, fragile, wrinkled, spotted skin compared to clear, smoothe, firm, unblemished skin before taking these meds.

    Reply

  • From this study (4 days ago):

  • While taking Cleocin for the past 3 days I've developed horrible hallucinations each night, as soon as I close my eyes when going to bed. I wake up every few minutes because they are terrifying.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.